# SDR SWAA2022051607382

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 77,643 hours, 45,714 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 1995181; DAMAGE TO PANEL 194 GL ; MINOR CRACK (2ND) / [01] COMBINED THIS MINOR CRACK INTO THE FIRST CRACK PER ENGINEERING AND SRM 53-60-70-1A-1 FIG 104
